# SDR CA040427014

- Difficulty date: April 14, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 16,820 hours
- Engine: Allsn 250C20R2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Coupling
- Part number: 9A1424
- Condition: Worn
- Location: Oil Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION, SPLINE/COUPLING P/N 9A1424 WAS FOUND WORN.  REMOVED OIL PUMP AND TACH GENERATOR AND MATING COUPLING P/N 9A1424 FOR INSPECTION AND REPAIR.  REPLAC ED WITH NEW GLOBE TACH GEN P/N 22A650 S/N 6209 AND OHC OIL PUMP P/N 206-140-190-005 S/N SPF82 AS REPLACEMENT OF SPLINE REQUIRES REPLACEMENT OF ALL MATING SURFACES.
